Couldn't find what you looking for?

TRY OUR SEARCH!

Hey everybody.Im new here.I have irregular periods(approximately 35-40 days cycle) I had unprotected sex last Sunday ( exactly a week ago) on my 12th day of my cycle and i took emergency contraception 6 hours after. Yesterday i started bleeding,today became heavier,like period. Its like im on period.So i got my period earlier? I read that this is a side effect of EC. I was also worried about being pregnant. Now i guess i can stop worrying?Thanks!

Loading...

Hi Geo,

Emergency contraceptives can make your period early or late and heavier or lighter than normal.  These are COMMON side effects.

Your next few periods may be "off."

It's unlikely you are pregnant.

Reply

Loading...


My vagina is also itching and burning.It must be an infection.I bought vaginal suppository against infections but when i got my period i stopped using them.Can i use them while im on my period? Because i need to finish the treatment,its 8 suppositories.
Reply

Loading...

What suppository is it Geo?

Reply

Loading...


Macmiror complex if you know it (nifuratel and nystatin)
Reply

Loading...


Sorry, I don't. It's not sold in the US as such.

Nystatin says to continue even if you get your period BUT do not use a tampon as it will absorb the drug.

You can check with your pharmacist.
Reply

Loading...


Ok,thank you :)
Reply

Loading...

I know this is quite irresponsible but..i had unprotected sex with my boyfriend 3 days ago,we just used the pull out method.He said he ejaculated out of me.I know that pre-cum may contain sperm.We had sex today again,the first time with condom and he ejaculated.We tried to have sex again for a second and a third time without protection and he didn't ejaculate.SO my questions are: Is there a very high possibility now that i am pregnant? I've been having mastalgia (tender breast) before we have unprotected sex.Could this be due to the EC i took 17 days ago? What should i do now?Looking forward for your reply

Reply

Loading...


Hi Geo,

There is always a chance of pregnancy. IF he reinserted his penis AFTER he just ejaculated then there is a good chance that any semen would get INTO your vagina. Just inserting can "squeeze" the semen out. Any precum would also push it out.

We can't predict the odds here. There are too many variables. All I can say is yes, there is a chance. The tender breasts are a common side effect of emergency contraceptives. It's too early for ANY symptoms after having sex just 3 days ago.

Hope it helps. Always use protection.
Reply

Loading...

Can I ask that when I have period, must I keep using macmiror??
Reply

Loading...